| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 5-8


F.I. Dehayem Nodem, J. P. Kenne, A. Gharbi
      Joint optimization of capacity expansion, production and maintenance in stochastic manufacturing systems
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 195-212.

P. Ruesga, A. Breda, J. M. Sigarreta, J. M. Rodriguez
      Geometry and problem solving
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 213-221.

L. Longpre, V. Kreinovich, W. Gasarch, G. W. Walster
      m solutions good, m-1 solutions better
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 223-239.

U. Akinc
      A note on the linear programming sensitivity analysis of specification constraints in blending problems
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 241-248.

Han-Yu Lin, Yi-Shiung Yeh
      A novel (t,n) threshold convertible authenticated encryption scheme
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 249-254.

Fang-Chuan Lee, Ue-Pyng Wen
      A heuristic approach for solving serially distributed storage depots under power-of-two policy
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 255-274.

K. Honda, H. Ichihashi
      Fuzzy local ICA for extracting independent components related to external criteria
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 275-291.

F. El Adnani, H. Talibi Alaoui
      Attractiveness of a positive steady state in a population tumor growth model with quiescence
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 293-304.

Jianwen Chen
      A multi-agent system formalization in mobile environments
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 305-332.

Zhiqiang Sun, Yongan Li, Haixia Yang, Lin Lin
      A stage-structure predator-prey model with functional response
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 333-339.

E. Hizel, N. C. Turgay, B. Guldogan
      Symmetry analysis of three dimensional time independent Schrodinger-Newton equation
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 341-351.

A. I. Kechriniotis, Y. A. Theodorou
      New integral inequalities for n-time differentiable functions with applications for pdfs
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 353-362.

L. A. Gil-Alana
      Testing the null hypothesis of no cointegration against seasonal fractional cointegration
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 363-379.

J. Naghipoor, S. A. Ahmadian, A. R. Soheili
      An improved regula falsi method for finding simple zeros of nonlinear equations
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 381-386.

A. Bennar, A. Bouamaine, A. Namir
      Almost sure convergence and in quadratic mean of the gradient stochastic process for the sequential estimation of a conditional expectation
      Appl. Math. Sci., Vol. 2, 2008, no. 5-8, 387-395.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |